MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC SWIVEL DIRECT FLOW INSERTS; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC SWIVEL DIRECT FLOW INSERTS; SCALER, ULTRASONIC
Model Number UI30SD100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight of patient is unknown.There is no relevant history.The device is not implanted, therefore implant/explant dates are not applicable.Reprocessor does not apply.No known concomitant medical products and therapy dates.User facility/importer does not apply.
 
Event or Problem Description
During a dental cleaning the tip of an instrument broke off in the patient's mouth and could not be located.

Brand Name
SWIVEL DIRECT FLOW INSERTS
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
MDR Report Key8246458
Report Number1416605-2019-00002
Device Sequence Number2198752
Product Code ELC
UDI-Device Identifier10889950075620
UDI-Public(01)10889950075620(10)0916
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI30SD100
Device Catalogue NumberUI30SD100
Device Lot Number0916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age20 YR